Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child have stomach pain, vomiting, rashes. Took bentdryl for rashed. What to do?

Hello i have a 7 year old daughter who yesterday started complaining that her stomach hurt and starting vomiting and hasnt been able to keep any solids down since sunday morning and tonight is monday evening. In addition to this she keeps getting warm rashes all over her body. We have been keeping fluids in her and benydryl for the rashes..
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Vomiting should be controlled by antiemetics prescribed by your doctor.

Only a physical examination followed by investigations would help to identify the exact cause of stomach pain and vomiting.

Do those rashes itch?

Does she have any breathing problem?

Where exactly does your daughter have pain in the abdomen? Is it the upper part or lower part? Which side of the abdomen she has pain?

Does she have any loose motions?

Please reply in detail so that we can help you better.
Take care.

Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor